AM  Vol.5 No.8 , May 2014
A Simple Way to Prove the Characterization of Differentiable Quasiconvex Functions
Author(s) Giorgio Giorgi
ABSTRACT

We give a short and easy proof of the characterization of differentiable quasiconvex functions.


Cite this paper
Giorgi, G. (2014) A Simple Way to Prove the Characterization of Differentiable Quasiconvex Functions. Applied Mathematics, 5, 1226-1228. doi: 10.4236/am.2014.58114.
References
[1]   De Finetti, B. (1949) Sulle Stratificazioni Convesse. Annali di Matematica Pura ed Applicata, 30, 173-183.
http://dx.doi.org/10.1007/BF02415006

[2]   Fenchel, W. (1953) Convex Cones, Sets and Functions. Lecture Notes, Princeton University, Princeton.

[3]   Arrow, K.J. and Enthoven, A.C. (1961) Quasi-Concave Programming. Econometrica, 29, 779-800.
http://dx.doi.org/10.2307/1911819

[4]   Avriel, M. (1976) Nonlinear Programming: Analysis and Methods. Prentice-Hall, Englewood Cliffs.

[5]   Avriel, M., Diewert, W.E., Schaible, S. and Zang, I. (1988) Generalized Concavity. Plenum Press, New York.
http://dx.doi.org/10.1007/978-1-4684-7600-2

[6]   Bazaraa, M.S. and Shetty, C.M. (1976) Foundations of Optimization. Springer Verlag, Berlin.
http://dx.doi.org/10.1007/978-3-642-48294-6

[7]   Bazaraa, M.S., Sherali, H.D. and Shetty, C.M. (1993) Nonlinear Programming. John Wiley & Sons, New York.

[8]   Kemp, M.C. and Kimura, Y. (1978) Introduction to Mathematical Economics. Springer Verlag, New York.
http://dx.doi.org/10.1007/978-1-4612-6278-7

[9]   Mangasarian, O.L. (1969) Nonlinear Programming. McGraw-Hill, New York.

[10]   Ponstein, J. (1967) Seven Kinds of Convexity. SIAM Review, 9, 115-119.
http://dx.doi.org/10.1137/1009007

[11]   Simon, C.P. and Blume, L. (1994) Mathematics for Economists. W. W. Norton & Co., New York.

[12]   Cambini, A. and Martein, L. (2009) Generalized Convexity and Optimization. Springer, Berlin.

[13]   Crouzeix, J.-P. (2005) Criteria for Generalized Convexity and Generalized Monotonicity in the Differentiable Case. In: Hadjisavvas, N., Komlosi, S. and Schaible, S., Eds., Handbook of Generalized Convexity and Generalized Monotonicity, Springer, New York, 89-119.
http://dx.doi.org/10.1007/0-387-23393-8_2

 
 
Top